I have low testosterone so i take injections and when

Patient

Q: I have low testosterone so i take injections and when i haven't had an sexual relations for a couple of days i get a little bit of sperm coming out and or when i have sexual relations it comes out quick with not much feeling. what do think?

Doctor

A:   Hello,
Thank you for your query at AskTheDoctor.com

I understand your concern.
If you do not have sex for a couple of days, some amount of semen in the form of excitatory fluid can come out, also known as precum. If you have sexual thoughts it is normal.
Regarding, lack of feeling, this is more psychological than organic and you should think about the act more and not how soon it is going to finish.

Hope this was helpful,
Regards

Related Q&A

Q: I was having sex the other day and when I ejaculated my chest felt like it was going to come off of my body. Now my c...

Q: Hello Dr, I hyperventilate alot of over mastrubation. Like 10 minutes or so per 'session'. After that, I get real diz...

Q: Dear dr...i had consulted u earlier also ...my exposyres were very low risk...no penetrative sex niether oral nor ana...

Q: If I have oral gonorrhea, can I give it to my partner by performing fellatio on him?

Q: I slept with somebody that has vaginal herpes and I used condom but my tongue touched her vagiana. She said she didn'...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews